# SDR CA970508002

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Part number: 216381021
- Condition: Faulty
- Location: Engine
- Part time: 15,147 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE SLOW TO SPOOL UP ON TAKEOFF. AT ALTITUDE ROLL BACK OF 20 PERCENT OCCURRED AND RUMBLE NOISE HEARD. PRECAUTIONARY ENGINE SHUTDOWN WAS CARRIED OUT. POST FLIGHT CORRECTIVE ACTION WAS REPLACEMENT OF THE ENGINE FUEL CONTROL UNIT. THE ENGINE WAS RUN UP SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
